HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Peer-reviewed Journal Articles, etc >

On caustics of submanifolds and canal hypersurfaces in Euclidean space

Files in This Item:
TiA159-2_501-508.pdf286.06 kBPDFView/Open
Please use this identifier to cite or link to this item:

Title: On caustics of submanifolds and canal hypersurfaces in Euclidean space
Authors: Izumiya, Shyuichi Browse this author →KAKEN DB
Takahashi, Masatomo Browse this author
Keywords: Caustics
Canal hypersurface
Lagrangian singularity
Legendrian singularity
Issue Date: 1-Feb-2012
Publisher: Elsevier B.V.
Journal Title: Topology and its Applications
Volume: 159
Issue: 2
Start Page: 501
End Page: 508
Publisher DOI: 10.1016/j.topol.2011.09.025
Abstract: We investigate a relationship between the caustics of a submanifold of general dimension and of a canal hypersurface of the submanifold in Euclidean space. As a consequence, these caustics are the same. Moreover, induced Lagrangian immersion germs are Lagrangian equivalent under a suitable condition. In order to show the results, we use the theory of Lagrangian singularity and of Legendrian singularity.
Type: article (author version)
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 泉屋 周一

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 - Hokkaido University